# SDR USAA2011042191601

- Difficulty date: March 31, 2011
- Submitted: April 23, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 GALVANIC CORROSION ON RIGHT WING NR 4 SPOILER INNER HINGE PIN BETWEEN WS 9235 TO WS 9704 & BETWEEN RIB 17 TO RIB 18.  REPLACED RIGHT WING NR 4 SPOILER INNER HINGE PIN BETWEEN WS 9235 TO WS 9704 & BETWEEN RIB 17 TO RIB 18 IAW A319 AMM 27-64-45-400-001.
